# SDR CA030526002

- Difficulty date: May 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 63,820 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT RETURNED TO STATION AFTER TAKE OFF DUE TO NR  3 ENGINE HIGH VIBRATION ( 2.5 UNITS ) DURING CLIMB.  ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE STATION WITH NO FURTHER PROBLEM.RECTIFICATION: THE COMPLETE SET OF FAN BLADES WAS REPLACED AND AFTER VERIFICATION, THE AIRCRAFT WAS RETURNED TO SERVICE.
